Term models for weak set theories with a universal set

Journal of Symbolic Logic 52 (2):374-387 (1987)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274387
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 45,685
Through your library

References found in this work BETA

A Decision Method for the Universal Theorems of Quine's New Foundations.V. Ja Krenovič & Urs Oswald - 1982 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 28 (13):181-187.

Add more references

Citations of this work BETA

Increasing Sentences in Simple Type Theory.Panagiotis Rouvelas - 2017 - Annals of Pure and Applied Logic 168 (10):1902-1926.

Add more citations

Similar books and articles


Added to PP index

Total views
13 ( #646,386 of 2,280,785 )

Recent downloads (6 months)
2 ( #573,575 of 2,280,785 )

How can I increase my downloads?


My notes

Sign in to use this feature